# SDR ASOA20120614119

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 612
- Aircraft time: 22,394 hours, 17,697 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAILED.  REPACKED AND SERVICED LT MLG.
